MAUDE Adverse Event Report: B. BRAUN AVITUM AG PERFUSOR®; PUMP, INFUSION

B. BRAUN AVITUM AG PERFUSOR®; PUMP, INFUSION
Catalog Number 8713031U
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Test result(s): [ ] defect confirmed [x] defect not confirmed.Results description: technical evaluation of the device did not identify any nonconformances or device performance problems which would directly contribute to the reported event.Volumetric accuracy tested in spec.Igation results become available.Active device history log review: [ ] n/a [ ] defect confirmed [x] defect not confirmed.Details of history log: log review shows on (b)(6) 2026 and 6:44am a dose over time infusion set-up of 9.51 ml/hr and 6 hours (dl: kphosph; total dose.166 mmol; patient weight 20kg), followed by new total dose set to 3.312 mmol (189.8 ml/hr) and at 6:46pm an infusion start.At 6:48pm with volume of 6.59 ml pressure alarmed, then at 6:50pm an infusion start.At 7:00pm syringe near empty alarmed and at 7:02pm infusion was stopped with volume infused to 44.93 ml.
 
Event or Problem Description
As reported by the user facility: syringe is involved in an incident for infused too fast.

Brand Name
PERFUSOR®
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
B. BRAUN AVITUM AG
schwarzenberger weg 73-79
melsungen, 34212
GM  34212
Manufacturer (Section G)
B. BRAUN AVITUM AG
schwarzenberger weg 73-79
melsungen, 34212
GM   34212
Manufacturer Contact
elena reifenstein
901 marcon blvd.
allentown, PA 18109
8334251464
MDR Report Key24561398
Report Number9610825-2026-00111
Device Sequence Number8828943
Product Code FRN
UDI-Device Identifier04046964797958
UDI-Public(01)04046964797958(11)230523(10)97049903D3
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K172831
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8713031U
Device Lot Number97049903D3
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Initial Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown